Kazdan–Warner equation on graph

By Alexander Grigorʼyan, Yong Lin, Y. Yang. 2016

170 citations recorded by the source corpus.

Let $$G=(V,E)$$G=(V,E) be a connected finite graph and $$\Delta $$Δ be the usual graph Laplacian. Using the calculus of variations and a method of upper and lower solutions, we give various conditions such that the Kazdan–Warner equation $$\Delta u=c-he^u$$Δu=c-heu has a solution on V, where c is a constant, and $$h:V\rightarrow \mathbb {R}$$h:V→R is a function. We also consider similar equations involving higher order derivatives on graph. Our results can be compared with the original manifold case of Kazdan and Warner (Ann. Math. 99(1):14–47, 1974).

View Paper: https://www.semanticscholar.org/paper/18cf2e0c1639a16ba0411c64a429252e537af679

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

  1. Matthias Keller
  2. Michael Schwarz
  3. Wenfeng Jiang
  4. Huabin Ge
  5. M. Folz
  6. Xueping Huang

Citations in the corpus